# SDR DLM11021080

- Difficulty date: September 14, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 47,559 hours, 5,702 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE LIGHT ILLUMINATED ON ADVISORY PANEL. DETECTOR IN  FWD/CONDO AREA WAS ACTIVATED WITH NO INDICATION OF ASSOCIATED SMOKE.  INTAKE OF SENSOR WAS COVERED AND ALARM    CEASED. WHEN SENSOR UNCOVERED SYSTEM OPERATED NORMALLY.  ALARM REOCCURED SEVERAL TIMES.   ALL PACK OPERATION ON GROUND NORMAL. NO SMOKE OR ODOR  NOTED IN CREW REST MODULE. CLEAN AND RESEAT CREW REST SMOKE DETECTOR CONNECTOR. PERFORMED SMOKE DETECTOR TEST PER CRM   SUPP MTC MANUAL. TEST OKAY.
